# SDR SWIA202266608

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000410
- Aircraft time: 22,250 hours, 12,240 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D; LEFT PACK FAIL MESSAGE. BURNING SMELL FROM PACK WHEN MX TRIED TO TURN ON. / C; MEL 21-51-0A / CAT:  "C" DUE 10/22 / AT GATE READY TO PUSH, STARTED TO SMELL SOMETHING BURNING THEN GOT A PACK 1 FAIL.   (FLIGHT #5704 FILED CLOSED)    OCT 12, 2022  STATION: ORD--DEFERRED LEFT PACK PER ERJ 175 MEL 21-51-0A. NO MX ACTIONS REQUIRED. PLACARD INSTALLED.  / WHEN ONBOARD THE A/C PACK ONE RESTARTED AND THE BURNING SMELL APPEARED AGAIN. CONFIRMED SMELL IS RELATED TO FAILURE OF PACK 1.
